Effect of L-dopa on oculogyric crises in a case of dopa-responsive dystonia
Article first published online: 12 OCT 2004
Copyright © 1993 Movement Disorder Society
Volume 8, Issue 2, pages 236–237, 1993
How to Cite
Lamberti, P., de Mari, M., Iliceto, G., Caldarola, M. and Serlenga, L. (1993), Effect of L-dopa on oculogyric crises in a case of dopa-responsive dystonia. Mov. Disord., 8: 236–237. doi: 10.1002/mds.870080228
- Issue published online: 12 OCT 2004
- Article first published online: 12 OCT 2004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.